People who get flu after getting a new treatment may be taking too many drugs and have a higher risk of developing flu-like symptoms, according to new research.

The study, published in the journal JAMA Internal Medicine, looked at nearly 5,000 people in the United States who got flu shots between December 2015 and May 2017.

It found that more than a third of those people had at least one drug used to treat flu symptoms in their system.

That drug, known as azathioprine, was found in about 2% of those who received treatment, the researchers found.

Azathiopine is a type of drug that contains an ingredient called trimethoprim-sulfamethoxazole, or TMS-S, that can cause the flu-related symptoms people think of when they hear the word flu.

The authors said that because of the higher risk for flu-induced side effects, it may be time to look for other treatments besides TMS, like fluoxetine or ritonavir.TMS-sustaining drugs are approved for use in people with severe cases of the flu.

They have a much lower risk of side effects than TMS.